I was on imitrex and couldnt handle the side effects. It was choosing a poison.....either the migrain or the side effects that were just as bad in comparison. My doc put me on Maxolt. I have taken a few and did just fine, but took one tonight and feel like I could just explode. I am angry, having cold sweats. I just could punch something. What the heck is going on? I am literally crawling out of my own skin. Any experiences like this? The migrain did go away, but this is kinda scary! I meet with my doc on Friday, and will talk to her, but just wanting some insight before then. Thanks!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...